MAUDE Adverse Event Report: Avanos Medical Inc. ENFit PU Feeding Tube Orange 6.5Fr 40cm; DH Nasogastric (NG) Feeding Tubes (NeoMed and NeoConnect)

Avanos Medical Inc. ENFit PU Feeding Tube Orange 6.5Fr 40cm; DH Nasogastric (NG) Feeding Tubes (NeoMed and NeoConnect)
Model Number FTS6.5P-NC
Medical Device Problem Code Partial Blockage (1065)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction

Brand Name
ENFit PU Feeding Tube Orange 6.5Fr 40cm
Common Device Name
DH Nasogastric (NG) Feeding Tubes (NeoMed and NeoConnect)
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
Ningbo Tianyi Medical Appliance CO., Ltd.
no.788,mozhi north rd
tourism resort, dongqian lake
ningbo zhejiang 31512 1
CH   315121
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50072904
Report Number3011270181-2026-00132
Device Sequence Number21384227
Product Code FPD
UDI-Device Identifier00350770000589
UDI-Public(01)00350770000589
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFTS6.5P-NC
Device Catalogue NumberFTS6.5P-NC
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/18/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/15/2024
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown